# SDR AALA20140413008

- Difficulty date: April 13, 2014
- Submitted: April 17, 2014
- Operation: Air carrier
- Aircraft: N945AN
- Make and model: Boeing 737823
- Aircraft serial: 30085
- Aircraft time: 40,734 hours, 16,961 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: TO
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

MIA CAPTAIN REPORTED POSSIBLE FUEL LEAK IN RT ENG.  EMERGENCY DECLARED FLIGHT RETURNED MIA LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED DEFUELING VLV, CROSS FEED VLV & ACTUATOR.  SYS GND CHECKED NORMAL, OPERATION CLOSED.
